# SDR COMA0760042

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 21,323 hours, 19,694 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 6017523839
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5385- HYD SYS NR 2 LOW PRESS (SYS QTY SHOWED 5 PERCENT) A/C DIVERTED TO RIC AND LANDED SAFELY.  REMOVED AND REPLACED HYD SYS NR 2 CASE DRAIN TUBE ASSY.
